De novo autoimmune hepatitis subsequent to switching from type 2b to type 2a alpha-pegylated interferon treatment for recurrent hepatitis C after liver transplantation: Report of a case

Kazuki Takeishi, Ken Shirabe, Takeo Toshima, Toru Ikegami, Kazutoyo Morita, Takasuke Fukuhara, Takashi Motomura, Yohei Mano, Hideaki Uchiyama, Yuji Soejima, Akinobu Taketomi, Yoshihiko Maehara

研究成果: Contribution to journalArticle査読

11 被引用数 (Scopus)

抄録

Interferon (IFN), which is the only possible agent for recurrent hepatitis C after liver transplantation, may cause serious immune-related disorders. We report a case of de novo autoimmune hepatitis (AIH), which developed subsequent to switching from 2b pegylated interferon-α (peg-IFN) to 2a peg-IFN after living donor liver transplantation (LDLT). A 51-year-old man with hepatitis C-associated liver cirrhosis underwent LDLT. About 13 months after the initiation of antiviral therapy, in the form of type 2b peg-IFN with ribavirin, a negative serum hepatitis C virus (HCV)-RNA titer was confirmed. Thereafter, the 2b peg-IFN was switched to 2a peg-IFN, 3 months after which severe liver dysfunction developed, despite a constantly negative HCV-RNA. Liver biopsy showed portal and periportal inflammatory infiltrates including numerous plasma cells, indicating AIH. He was treated with steroid pulse treatment, followed by high-level immunosuppression maintenance, but eventually died of Pneumocystis pneumonitis 4 months after the diagnosis of de novo AIH.

本文言語英語
ページ(範囲)1016-1019
ページ数4
ジャーナルSurgery today
41
7
DOI
出版ステータス出版済み - 7 2011
外部発表はい

All Science Journal Classification (ASJC) codes

  • Surgery

フィンガープリント 「De novo autoimmune hepatitis subsequent to switching from type 2b to type 2a alpha-pegylated interferon treatment for recurrent hepatitis C after liver transplantation: Report of a case」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル